# SDR VNAA0208021

- Difficulty date: August 13, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 18,923 hours, 16,957 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2450 · AC Power Distribution System
- Part: Panel
- Part number: 230GC02Y02
- Part serial: 131
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 130 hours, 110 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND GENERATOR FAIL CAS MESSAGE AND ABORTED TAKEOFF.  THE AIRCRAFT WAS FERRIED TO DAY.  MAINTENANCE INSPECTED AND REPLACED THE 1VE PANEL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
